# SDR 7GMB201610140001

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 4,039 hours, 3,235 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 3,947 hours, 3,170 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 23074862
- Condition: Oil Consumption
- Part time: 3,947 hours, 3,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FAINT OIL ODOR AT ALTITUDE DURING CLIMB AND DESCENT. UPON LANDING AT THE DESTNATION AIRPORT, MAINTENANCE INVESTIGATE THE ODOR PER ROLLSR-ROYCE FIM. DETERMINED THAT THE SMELL WAS COMING FROM NO.1 ENGINE. DURING THE BORESCOPE INSPECTION, OIL WAS FOUND ON THE BOLTS ON COMPRESSOR INLET FLOW PATH AREA. CONTACTED ROLLD-ROYCE FOR EVALUATION. THE ENGINE WAS REMOVED FROM SERVICE. SUPLEMENTAL INFORMAITON TO BE ADDED AS ADDITIONAL INFORMATION BECOMES AVAILABLE.
